# SDR 96ZZZX3395

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 015
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY-SEVEN EACH CABIN WINDOW FRAMES CORRODED BEYOND LIMITS PER ATR42 SRM 53-51-00, FIGURE 301, PAGE 309, AT LOCATIONS WINDOW LT NRS 2, 3, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, AND 16; RT NRS 1, 2, 4, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, AND 17.  THIS AIRCRAFT OPERATES IN A SALT WATER ENVIRONMENT AND IT APPEARS THE MOISTURE IS BEING TRAPPED BETWEEN THE WINDOW SEAL AND FRAME ALONG THE WINDOW LOWER RADIUS.
